MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES

AVANOS MEDICAL INC. CORFLO NG/NI FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR; DH CPK NG TUBES
Model Number 42-9368
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the first of two reports.Refer to 9611594-2026-00005 for the second report.It was reported, ¿nasogastric tube (ngt) inserted around 11 pm on (b)(6) 2025.X-ray done to confirm position at 00:53.Fed through tube between 01:04 and0 5:12.Feed stopped and tube removed as feed noted to be leaking through hole beneath connector.¿ no injury occurred to the patient.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Additional information: d4, h4, h6.The actual complaint product was returned for evaluation.The incident reported has been confirmed per sample evaluation, the returned tube was examined and infused with water showing that the tubing had signs of damages (tear/hole) just below the y connector, the distal bolus end was not received.A process review was conducted to evaluate the potential causes for this failure mode, and no inconsistencies were found.The device history record for lot 30355494 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 02 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO NG/NI FEEDING TUBE W/ STYLET W/ ENFIT CONNECTOR
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key23988800
Report Number9611594-2026-00004
Device Sequence Number4630849
Product Code KNT
UDI-Device Identifier00350770460925
UDI-Public(01)00350770460925(240)104609202(17)280103(10)30355494
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-9368
Device Catalogue Number42-9368
Device Lot Number30355494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight61 KG